Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Non-real zeros of derivatives of real meromorphic functions

Author: J. K. Langley
Journal: Proc. Amer. Math. Soc. 137 (2009), 3355-3367
MSC (2000): Primary 30D20, 30D35
Published electronically: May 21, 2009
MathSciNet review: 2515405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper determines all real meromorphic functions $ f$ of finite order in the plane such that $ f'$ has finitely many zeros while $ f$ and $ f^{(k)}$, for some $ k \geq 2$, have finitely many non-real zeros.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D20, 30D35

Retrieve articles in all journals with MSC (2000): 30D20, 30D35

Additional Information

J. K. Langley
Affiliation: School of Mathematical Sciences, University of Nottingham, Nottingham NG7 2RD, United Kingdom

PII: S 0002-9939(09)09979-1
Received by editor(s): January 7, 2009
Published electronically: May 21, 2009
Additional Notes: The author’s research was supported by the Engineering and Physical Sciences Research Council grant EP/D065321/1
Communicated by: Mario Bonk
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia